Asymptotic behavior of the estimates of higher order spectra under truncated window

Yu, Dan . Journal of Systems Science and Mathematical Sciences (English version) 1996. 8 :37-45

Locate this article in:

Bibtex

@article{CIS-134946,
  Author = {Yu, Dan},
  Title = {Asymptotic behavior of the estimates of higher order spectra under truncated window},
  Journal = {Journal of Systems Science and Mathematical Sciences (English version)},
  Volume = {8},
  Year = {1996},
  Pages = {37--45},
  Keywords = {}
}

Similar articles